Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Frequent periods, 3 cycles in one month. Prescribed Nflox-tz, Biota-P, V wash. What are these medicines for?

Hi my sister in low is 16yrs and she is suffering from periods which are frequent , in a month she gets more then 3 cycles, where as for the comman girl of her age its only once in 28days which lasts for 5days. kindly guide !! dr has priscribed following medicines 1.Nflox-tz 2.Biota-P 3.V wash Kindly guide as to what are these medicines for ! and what is rong with my sister-in-law`s health. Awating your Reply Regards
Asked On : Mon, 28 May 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Your sister in law seems to be having hormonal imbalance which is presenting with early shedding of the endometrium in the uterus hence the periods.

The medications she is on are not so useful for her problem , She has to be treated with hormone regulation.

You may have to take her to a Gynecologist who can put her on the needed medications.

Nflox tz is an antibiotic and helps to combat infections which would not be the case in her.
BiotaP is a prebiotic who's help is always debatable.

Wish you good health
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor